Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 9, Pages 1481-1495
http://dx.doi.org/10.1155/IJMMS.2005.1481

Boundary value problems with regular singularities and singular boundary conditions

1Fachbereich Mathematik, Universität Duisburg-Essen, Duisburg 47048, Germany
2Department of Mathematics and Mechanics, Saratov State University, Astrakhanskaya 83, Saratov 410026, Russia

Received 14 May 2004

Copyright © 2005 G. Freiling and V. Yurko. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

G. Freiling and V. Yurko, “Boundary value problems with regular singularities and singular boundary conditions,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 9, pp. 1481-1495, 2005. https://doi.org/10.1155/IJMMS.2005.1481.